# SDR SWAA2017062114557

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 2,726 hours, 1,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Missing
- Location: R2 Door
- Component: Hinge
- Component part number: 69439191
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE HINGE SCREW MISSING AT 4B-24.  REPAIRED HINGE ASSEMBLY PER CMM.
